×

zbMATH — the first resource for mathematics

Stochastic differential equations and stochastic flows of homeomorphisms. (English) Zbl 0555.60039
Stochastic analysis and applications, Adv. Probab. Relat. Top. 7, 269-291 (1984).
[For the entire collection see Zbl 0541.00008.]
This article contains the following significant results:
1. A Stratonovich stochastic differential equation (s.d.e.) on a non- compact connected manifold, driven by \(C^ 2\) vector fields, generates a stochastic flow of homeomorphisms, if and only if a certain adjoint equation has a strongly complete solution; an s.d.e. for the backwards flow is also given.
2. Given a square integrable stochastic flow of homeomorphisms on \({\mathbb{R}}^ d\), adapted to the filtration of an m-dimensional Brownian motion, and with a mild condition on the expected value of each one-point motion, there exists a collection of m vector fields for which the corresponding Itô s.d.e. generates the given stochastic flow. [A related result was proved by P. Baxendale, Compos. Math. 53, 19-50 (1984; Zbl 0547.58041)].
3. A similar representation result is obtained, replacing \({\mathbb{R}}^ d\) by a non-compact manifold M, and Itô s.d.e. by Stratonovich s.d.e.. The formulas and techniques in this paper will be useful to workers in this area.
Reviewer: R.Darling

MSC:
60H20 Stochastic integral equations
60J60 Diffusion processes
58J65 Diffusion processes and stochastic analysis on manifolds